MAUDE Adverse Event Report: NEOCIS, INC. NEOCIS GUIDANCE SYSTEM; DENTAL STEREOTAXIC INSTRUMENT

NEOCIS, INC. NEOCIS GUIDANCE SYSTEM; DENTAL STEREOTAXIC INSTRUMENT
Model Number DRW-1000-00
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Log file analysis was performed.The device passed anatomical verification before proceeding with the case.Post operative scans could not be obtained therefore lost of accuracy could not be confirmed.
 
Event or Problem Description
After a guided procedure and post-operative assessment, it was found that the implant placement compromised the buccal wall.The surgeon removed the implant, the site was grafted, and patient was scheduled to come back another day and re do the implant placement.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Updates based on udi/mdr data quality notification received on 13th dec 2024.

Brand Name
NEOCIS GUIDANCE SYSTEM
Common Device Name
DENTAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
NEOCIS, INC.
545 nw 26th st unit 700
miami 33127
Manufacturer (Section G)
NEOCIS, INC.
545 nw 26th st unit 700
miami FL 33127
Manufacturer Contact
william tapia
545 nw 26th st unit 700
miami, FL 33127
MDR Report Key18069693
Report Number3012787974-2023-80074
Device Sequence Number20736855
Product Code PLV
UDI-Device Identifier00810004900004
UDI-Public00810004900004
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRW-1000-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date12/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown